Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 201, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 7, 2015, 5:35 PM MDT for Torrance County, New Mexico. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2015, 5:35 PM MDT (23:35 UTC)
- Expired
- Jul 7, 2015, 6:00 PM MDT
- In force
- 25 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Torrance County, NM
The radar
The Albuquerque radar (KABX), 84 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 5:41 PM MDT | HAIL 1 | Moriarty, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
076
WUUS55 KABQ 072335
SVRABQ
NMC057-080000-
/O.NEW.KABQ.SV.W.0201.150707T2335Z-150708T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
535 PM MDT TUE JUL 7 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL TORRANCE COUNTY IN CENTRAL NEW MEXICO...
* UNTIL 600 PM MDT
* AT 535 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MORIARTY...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MORIARTY AND MCINTOSH.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 193 AND 210.
HIGHWAY 285 NEAR MILE MARKER 245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3495 10563 3472 10579 3491 10615 3495 10615
3496 10616 3504 10610 3504 10590
TIME...MOT...LOC 2335Z 298DEG 25KT 3499 10604
HAIL...1.00IN
WIND...60MPH
$$
341 follow-up statement
103
WWUS55 KABQ 072345
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 PM MDT TUE JUL 7 2015
NMC057-080000-
/O.CON.KABQ.SV.W.0201.000000T0000Z-150708T0000Z/
TORRANCE-
545 PM MDT TUE JUL 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTH CENTRAL TORRANCE COUNTY...
AT 544 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MORIARTY...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 541 PM...QUARTER SIZE HAIL WAS
REPORTED IN MORIARTY.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MORIARTY AND MCINTOSH.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 193 AND 210.
HIGHWAY 285 NEAR MILE MARKER 245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3495 10563 3472 10579 3489 10612 3496 10611
3499 10611 3504 10610 3504 10590
TIME...MOT...LOC 2344Z 298DEG 25KT 3497 10600
HAIL...1.00IN
WIND...60MPH
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:56 PM MDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jul 7, 2:56 PM MDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 256 PM MDT TUE JUL 7 2015 .SYNOPSIS... A SLIGHTLY LESS ACTIVE PATTERN IS EXPECTED THROUGH WEDNESDAY HOWEVER THERE WILL STILL BE AT LEAST SCATTERED STORMS AROUND THE AREA. AN UPWARD TREND IS ANTICIPATED THURSDAY FRIDAY AND SATURDAY AS A MONSOON MOISTURE SURGE MOVES NORTH OUT OF OLD MEXICO. MORE HEAVY RAINFALL WITH AN INCREASED FLOOD THREAT IS POSSIBLE DURING THIS PERIOD. THE HIGH PRESSURE CENTER WILL ATTEMPT TO MOVE WEST INTO NEW MEXICO BY THIS WEEKEND...FORCING THE MONSOON PLUME INTO ARIZONA. TEMPERATURES WILL WARM UP INTO THE 90S AGAIN BY THE WEEKEND. && .DISCUSSION... AFTER A WIDESPREAD HEAVY RAINFALL EVENT THE PAST SEVERAL DAYS OVER CENTRAL AND EASTERN NM...TODAY IS RELATIVELY MUCH QUIETER. HOWEVER...THAT SAID...A WELL DEFINED CONVECTIVE COMPLEX OVER WEST CENTRAL NM IS ADVANCING EAST INTO THE JEMEZ MTS AT 3 PM WITH VERY HEAVY RAIN AND GUSTY OUTFLOW WINDS. OTHER VIGOROUS STORMS ARE ALSO DEVELOPING ALONG THE CONT DVD AND MOVING MORE SWIFTLY EAST TODAY THAN PREVIOUS DAYS. LATEST 18Z NAM12/HRRR AND 12Z SPC SSEO PRODUCT FAVORS THE CONVECTIVE CLUSTER MOVING NORTH OF ABQ AND FORCING HEAVY RAINFALL INTO THE JEMEZ...SOUTHERN SANGRES...AND THE SANTA FE AREA THIS EVENING. OVERALL NOT MUCH CHANGE ADVERTISED FOR WEDNESDAY THROUGH THE WEEKEND. STILL EXPECTING SLIGHTLY LESS COVERAGE WEDNESDAY WITH FOCUS FOR STORMS AROUND THE HIGHER TERRAIN. A MONSOON BURST IS PROGGED TO SURGE NORTHWARD OUT OF OLD MEXICO AND TRIGGER A BIG UPTICK IN DAYTIME AND NIGHTTIME PRECIPITATION THURSDAY THROUGH SATURDAY. THE THETA-E RIDGE AXIS APPEARS SKINNIER FROM WEST TO EAST COMPARED TO THE MOST RECENT HEAVY RAINFALL EVENT...SO THE FOCUS FOR HEAVY RAINFALL SHOULD STRETCH BETWEEN THE CENTRAL MT CHAIN AND THE ARIZONA BORDER. BY SATURDAY THEN UPPER HIGH IS STILL SHOWN TO RETROGRADE WEST OVER NM AND FORCE THE PLUME INTO AZ. MAX TEMPS WILL RISE BACK TOWARD NORMAL FOR EARLY/MID JULY. GUYER && .FIRE WEATHER... AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE WITH DAY TO DAY VARIABILITY DEPENDING ON THE POSITION OF THE UPPER HIGH AS WELL AS THE TIMING OF ANY UPPER LEVEL DISTURBANCES. THURSDAY AND FRIDAY LOOK TO BE PARTICULARLY ACTIVE WITH A MONSOON BURST PATTERN IN PLACE WHILE WEDNESDAY AND SUNDAY LOOK TO BE A LITTLE DRIER AND LESS ACTIVE. COOLER THAN NORMAL TEMPERATURES PERSIST UNTIL AT LEAST SUNDAY. THE UPPER LEVEL HIGH IS CURRENTLY POSITIONED SOUTH OF NEW MEXICO WITH AN UPPER LOW ROTATING OFF THE CALIFORNIA COAST. IN THE WAKE OF A FRONTAL BOUNDARY THAT RACED THROUGH THE EASTERN PLAINS ON MONDAY...COOL...MOIST AND STABLE AIR IS IN PLACE LIMITING WETTING RAIN EAST OF THE CENTRAL MOUNTAINS WITH POOR TO FAIR VENTILATION. ELSEWHERE...THUNDERSTORMS HAVE DEVELOPED OVER THE HIGHER TERRAIN AND WILL MOVE TO THE EAST. FAIRLY SMALL FOOTPRINTS OF WETTING RAIN...SOME LOCALLY HEAVY...ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. BY WEDNESDAY THE UPPER LOW WILL MOVE ONSHORE AND AN UPPER LEVEL DISTURBANCE AHEAD OF THE TROUGH WILL CROSS COLORADO. SOME DRIER MID AND LOW LEVEL AIR WILL WORK INTO NEW MEXICO FROM THE WEST. STILL...AMPLE MOISTURE WILL REMAIN FOR MAINLY HIGH TERRAIN SHOWERS AND THUNDERSTORMS...THOUGH A DOWNTREND IN ACTIVITY AS COMPARED TO MONDAY AND TUESDAY IS EXPECTED. OVERNIGHT RECOVERIES WILL REMAIN GOOD TO EXCELLENT. ON THURSDAY AND FRIDAY...THE UPPER HIGH STARTS TO BUILD TO THE EAST AS THE UPPER LEVEL LOW NEARS THE GREAT BASIN. THIS PATTERN WILL SUPPORT THE TRANSPORT OF MOISTURE FROM MEXICO NORTHWARD OVER THE STATE...RESULTING IN AN INCREASE IN WETTING RAIN FOR MOST AREAS EXCEPT POSSIBLY THE EXTREME NORTHWEST AND EXTREME EAST CENTRAL ZONES. AS THE UPPER HIGH EDGES CLOSER TO NEW MEXICO...THE MOISTURE PLUME IS NUDGED TO THE WEST...CLOSER TO OR OVER ARIZONA...WITH A GRADUAL WARMING AND DRYING TREND SATURDAY AND ESPECIALLY SUNDAY. VENTILATION LOOKS TO REMAIN GOOD OR BETTER THROUGH SATURDAY...WITH WIDESPREAD POOR TO FAIR VALUES FORECAST FOR SUNDAY. 05 && .AVIATION... 18Z TAF CYCLE ANOTHER ACTIVE DAY IN STORE FOR THE FORECAST AREA...WITH STORMS AND SHOWERS AS WELL AS IFR TO MVFR CIGS AND VISIBILITIES. WITH MOIST UPSLOPE IN PLACE...EXPECT MOST LOCATIONS JUST EAST OF THE CENTRAL MOUNTAINS TO MAINTAIN CEILINGS THROUGHOUT THE FORECAST PERIOD SOME AREAS OF MVFR CONDITIONS PERSISTING. PATCHY FOG PERSISTS ACROSS THE EAST PLAINS...THOUGH LIFTING OF THE CLOUD DECK AND EVEN SOME CLEARING IS EXPECTED THIS AFTERNOON THOUGH CEILINGS LOOK TO REDEVELOP OVERNIGHT. THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE WESTERN HIGH TERRAIN AND EXPECT THIS ACTIVITY TO INCREASE IN AREAL COVERAGE THROUGH THE AFTERNOON ESPECIALLY OVER THE NORTHERN HIGH TERRAIN AND THE AREA BETWEEN THE CONTINENTAL DIVIDE AND THE CENTRAL MOUNTAINS. STORM MOVEMENT WILL BE TO THE EAST AROUND 15 MPH. THUNDERSTORMS WILL CHANGE OVER TO AREAS OF RAIN OVERNIGHT...AGAIN MAINLY CENTRAL LOCATIONS. BY LATE MORNING ON WEDNESDAY...ANOTHER ROUND OF HIGH TERRAIN THUNDERSTORMS WILL DEVELOP...THOUGH COVERAGE LOOKS TO BE A LITTLE LESS THAN RECENT DAYS. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 60 83 57 82 / 40 30 30 30 DULCE........................... 51 76 47 77 / 70 40 40 60 CUBA............................ 52 75 52 73 / 60 30 50 60 GALLUP.......................... 53 82 52 80 / 30 30 30 30 EL MORRO........................ 52 80 51 77 / 30 30 40 40 GRANTS.......................... 54 82 53 81 / 30 30 30 40 QUEMADO......................... 55 80 54 78 / 30 40 40 30 GLENWOOD........................ 57 85 57 81 / 30 20 30 30 CHAMA........................... 49 70 46 71 / 80 40 40 40 LOS ALAMOS...................... 55 75 56 75 / 80 40 40 60 PECOS........................... 53 75 54 76 / 80 30 30 40 CERRO/QUESTA.................... 51 70 49 72 / 80 40 20 40 RED RIVER....................... 45 60 45 63 / 80 50 20 60 ANGEL FIRE...................... 47 64 48 66 / 80 30 20 60 TAOS............................ 52 76 49 77 / 60 30 30 30 MORA............................ 51 72 51 73 / 80 30 30 50 ESPANOLA........................ 57 79 55 81 / 60 40 30 40 SANTA FE........................ 56 75 57 76 / 70 30 30 40 SANTA FE AIRPORT................ 56 80 56 80 / 70 20 20 30 ALBUQUERQUE FOOTHILLS........... 59 84 61 83 / 50 30 30 40 ALBUQUERQUE HEIGHTS............. 61 86 63 85 / 40 20 30 30 ALBUQUERQUE VALLEY.............. 61 88 62 87 / 40 20 30 30 ALBUQUERQUE WEST MESA........... 62 89 63 88 / 50 30 30 30 LOS LUNAS....................... 61 87 61 87 / 40 20 30 30 RIO RANCHO...................... 62 87 62 86 / 50 30 30 30 SOCORRO......................... 64 89 63 88 / 40 20 30 30 SANDIA PARK/CEDAR CREST......... 56 80 57 80 / 60 40 40 40 TIJERAS......................... 57 82 58 82 / 50 30 40 40 MORIARTY/ESTANCIA............... 55 83 54 82 / 40 20 30 30 CLINES CORNERS.................. 54 78 56 78 / 40 20 30 30 GRAN QUIVIRA.................... 57 81 57 80 / 50 20 30 40 CARRIZOZO....................... 61 85 61 85 / 40 20 30 30 RUIDOSO......................... 56 76 58 75 / 40 50 40 50 CAPULIN......................... 53 75 54 76 / 20 30 30 40 RATON........................... 55 78 53 80 / 30 20 30 30 SPRINGER........................ 56 81 55 82 / 40 20 20 30 LAS VEGAS....................... 54 76 53 77 / 50 20 20 30 CLAYTON......................... 56 81 59 84 / 20 30 40 30 ROY............................. 56 80 58 81 / 20 20 30 30 CONCHAS......................... 62 88 64 90 / 10 20 40 30 SANTA ROSA...................... 61 87 62 88 / 10 20 30 50 TUCUMCARI....................... 61 88 65 91 / 10 20 40 30 CLOVIS.......................... 60 85 63 86 / 10 20 30 30 PORTALES........................ 62 86 64 87 / 10 20 40 30 FORT SUMNER..................... 63 86 64 89 / 10 20 30 30 ROSWELL......................... 66 89 66 91 / 10 20 30 30 PICACHO......................... 61 84 61 85 / 20 30 30 40 ELK............................. 58 78 60 77 / 30 40 40 60 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 7, 5:54 AM MDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 554 AM MDT TUE JUL 7 2015 NMZ501>540-081200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 554 AM MDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY THROUGH THE OVERNIGHT...FOCUSING ALONG THE CENTRAL MOUNTAIN CHAIN...RIO GRANDE VALLEY AND ADJACENT WESTERN HIGHLANDS. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY OVER AND NEAR BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW STRONG TO SEVERE STORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING NEAR THE TEXAS BORDER. AN UPTICK IN THUNDERSTORM COVERAGE IS FORECAST FOR THURSDAY AND FRIDAY WHEN A MONSOON MOISTURE PLUME MOVES OVER THE STATE. SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...LEADING TO LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY NEAR BURN SCARS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING AND RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 11
In the hours before
Special weather statement, Jul 7, 4:02 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
402 PM MDT TUE JUL 7 2015
NMZ507-519-521-072230-
SANDIA/MANZANO MOUNTAINS-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO
AREA-WEST CENTRAL HIGHLANDS-
402 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL AND CENTRAL
BERNALILLO COUNTIES UNTIL 430 PM MDT...
AT 402 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RIO RANCHO
TO ALBUQUERQUE TO 18 MILES WEST OF SOUTH VALLEY...AND MOVING
SOUTHEAST AT 10 MPH.
PEA TO DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH THESE STORMS.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALBUQUERQUE...RIO RANCHO...BERNALILLO...CORRALES...LOS RANCHOS DE
ALBUQUERQUE...PARADISE HILLS...VENTANA RANCH...SANDIA HEIGHTS...RIO
RANCHO CITY CENTER AND ENCHANTED HILLS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 136 AND 166.
INTERSTATE 25 BETWEEN MILE MARKERS 217 AND 246.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
JUAN TABO PICNIC AREA...LA CUEVA PICNIC AREA...RIO GRANDE NATURE
CENTER...AND PETROGLYPH NATIONAL MONUMENT.
&&
LAT...LON 3533 10640 3501 10653 3487 10694 3511 10709
3532 10685 3545 10671
TIME...MOT...LOC 2202Z 322DEG 11KT 3528 10662 3514 10678 3503 10700
GUYERSpecial weather statement, Jul 7, 4:40 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
440 PM MDT TUE JUL 7 2015
NMZ525-526-072315-
UPPER TULAROSA VALLEY-SOUTH CENTRAL MOUNTAINS-
440 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LINCOLN COUNTY UNTIL
515 PM MDT...
AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF ANCHO...OR 14 MILES NORTH
OF CARRIZOZO...MOVING SOUTHEAST AT 30 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARRIZOZO AND WHITE OAKS.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3354 10581 3382 10607 3382 10606 3383 10605
3386 10605 3396 10593 3373 10558
TIME...MOT...LOC 2240Z 315DEG 24KT 3385 10595
34Special weather statement, Jul 7, 4:43 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 443 PM MDT TUE JUL 7 2015 NMZ518-521-522-072315- ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- 443 PM MDT TUE JUL 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANTA FE AND NORTHEASTERN BERNALILLO COUNTIES UNTIL 515 PM MDT... AT 443 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GOLDEN...OR 18 MILES NORTHWEST OF MORIARTY...MOVING EAST AT 5 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EDGEWOOD...GOLDEN AND CEDAR GROVE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3515 10635 3533 10628 3532 10600 3503 10610 TIME...MOT...LOC 2243Z 288DEG 5KT 3523 10624 34
Local storm report, Jul 7, 5:19 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
519 PM MDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD LA PLATA 36.93N 108.19W
07/07/2015 SAN JUAN NM LAW ENFORCEMENT
12 INCHES OF WATER FLOWING OVER MAIN HIGHWAY 170
BETWEEN MILE MARKERS 15 AND 18. NMDOT CLEARED ROADWAY OF
DEBRIS.
&&
EVENT NUMBER ABQ1502317
GUYERSpecial weather statement, Jul 7, 5:31 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
531 PM MDT TUE JUL 7 2015
NMZ522-523-080000-
ESTANCIA VALLEY-CENTRAL HIGHLANDS-
531 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANTA FE AND NORTH
CENTRAL TORRANCE COUNTIES UNTIL 600 PM MDT...
AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MORIARTY...MOVING SOUTHEAST AT 30 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORIARTY.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 192 AND 212.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3496 10565 3473 10582 3495 10615 3500 10613
3502 10614 3512 10606
TIME...MOT...LOC 2330Z 301DEG 24KT 3501 10605
34Local storm report, Jul 7, 5:33 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
533 PM MDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 1 NE EDGEWOOD 35.07N 106.18W
07/07/2015 SANTA FE NM EMERGENCY MNGR
*** 1 INJ *** BARN COMPLETELY DESTROYED BY STRONG WINDS
ALONG QUAIL TRAIL. PARAMEDICS ON SCENE.
&&
EVENT NUMBER ABQ1502318
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:27 PM MDT | River Flood Warning | ABQ | Guadalupe, San Miguel | 19 hr |
| Jul 6, 7:54 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 111 min |
| Jul 6, 8:31 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Jul 6, 8:36 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 114 min |
| Jul 6, 9:07 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 3 hr |
| Jul 6, 11:50 PM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 115 min |
| Jul 7, 1:44 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 2 hr |
| Jul 7, 4:27 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 3 hr |
| Jul 7, 12:53 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Jul 7, 1:13 PM MDT | Special Weather Statement | ABQ | Sandoval | 32 min |
| Jul 7, 1:20 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 115 min |
| Jul 7, 1:32 PM MDT | Special Weather Statement | ABQ | Socorro | 13 min |
| Jul 7, 2:13 PM MDT | Special Weather Statement | ABQ | Sandoval | 32 min |
| Jul 7, 2:16 PM MDT | Areal Flood Advisory | ABQ | Cibola | 119 min |
| Jul 7, 2:22 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 113 min |
| Jul 7, 3:06 PM MDT | Areal Flood Advisory | ABQ | San Juan | 114 min |
| Jul 7, 3:07 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 8 min |
| Jul 7, 3:20 PM MDT | Special Weather Statement | ABQ | San Juan | 25 min |
| Jul 7, 3:27 PM MDT | Special Weather Statement | ABQ | Bernalillo | 18 min |
| Jul 7, 3:33 PM MDT | Flash Flood Warning | ABQ | San Juan | 87 min |
| Jul 7, 3:42 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 18 min |
| Jul 7, 3:46 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 119 min |
| Jul 7, 3:50 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 85 min |
| Jul 7, 3:55 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 7, 4:02 PM MDT | Special Weather Statement | ABQ | Bernalillo | 28 min |
| Jul 7, 4:20 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 115 min |
| Jul 7, 4:31 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 119 min |
| Jul 7, 4:33 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 117 min |
| Jul 7, 4:40 PM MDT | Special Weather Statement | ABQ | Lincoln | 35 min |
| Jul 7, 4:43 PM MDT | Special Weather Statement | ABQ | Santa Fe | 32 min |
| Jul 7, 5:31 PM MDT | Special Weather Statement | ABQ | Torrance | 29 min |
| Jul 7, 5:59 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 24 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.